American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35R05) AND publication=(spmj)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Hongjie Dong, N. V. Krylov and Xu Li. On fully nonlinear elliptic and parabolic equations with VMO coefficients in domains. St. Petersburg Math. J. 24 (2013) 39-69.
Abstract, references, and article information   
View Article: PDF

[2] H. Dong. Parabolic equations with variably partially VMO coefficients. St. Petersburg Math. J. 23 (2012) 521-539. MR 2896169.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia